# SDR ASOA05047

- Difficulty date: January 19, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 14,140 hours
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Part time: 7,445 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, UPON GEAR RETRACTION, A LOUD NOISE FROM THE NOSE GEAR WAS NOTICED ACCOMPANIED BY A MOMENTARY (DISAGREE) WARNING AND TRIPLE CHIME.  THE NOISE CONTINUED FOLLOWED BY THE NOSE GEAR RETRACTING WITH ALL INDICATIONS SHOWING NORMAL.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR PRIORITY VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
